Purbac For Acne, Can It Cause Water Retention?

1 Reply Updated



Conversation Starter

Blown up Says:


My dermatologist changed my acne script a week ago to Purbac 480mg 2x daily and my skinny legs are blowing up so that I look like I have elephantitus at about 6pm. I can't remember if these symptoms started with the new pills or before. Could this be a side-effect of Purbac. It is really uncomfortable.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Roy Says:

The swelling which you are reporting appears to be a strong reaction to Sulfamethoxazole (the active ingredient). I'd recommend notifying your doctor / pharmacist, as they may have you discontinue it or put you on something else. Good luck & let me know how it goes!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

can xanax cause water retention if taking 4 mg daily
I am prescribed 6 mg of Xanax daily for anxiety and panic attacks. I have in the last 6 months or possibly 9 months have... 3 replies
Can Methadone cause water retention?
Recently I've been experiencing water retention in my right leg. Is this from taking methadone? I've had several... 1 reply
severe water retention after abusing phentermine for one year
Hi my name is Karin.. I am suffering so badly from water retention... I'll be 100% honest I was taking phentermine f... 2 replies
can i use purbac for tonsilitis
Can i use purbac 480 for tonsilyt ## Yes, it is an antibiotic that can be used to treat various types of bacterial infec... 1 reply
can purbac cause constipation?
I'm. On purbac now one month for my skin, it looks very clean and clear so great, but I've. Since develop extrem... 1 reply
water retention
I am 37 years old and have gained an excessive amount of weight in the last couple years and it's getting worse ever... 6 replies
water retention in legs and water blisters
I'm type II diabetic and I have been waiting over 10 months to try this product out to lower my morning blood sugar ... 1 reply
WATER RETENTION AND WEIGHT INCREASE
Iam A Diabetic Since The Last 24 Years Presently 37 Old Taking Human Insulin 5050 Three Times Day In Following Dosage 25...
water retention after stopping Nordette
I am 49 and still menstruating but starting hot flushes, I have decided to stop Nordette after some years. Used it for h...
Fluid retention Caused by Nu-strate contraceptive Injection
I Hear That Nustrate Injection Causes Retention Fluid What Exactly Is This Fluit ## Just water that it can cause the bod... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 February 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA